# SDR ASAA2021041634613

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 28,135 hours, 9,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L-1 LWR EXIT EMERGENCY LT ASSY IS BROKEN. GROUNDED - YES. REMOVED AND REPLACED L1187 REF B737-900 WDM 33-51-21 AND OPS CKD NML REF B737-900 AMM 33-51-00.
